Couldn't find what you looking for?

TRY OUR SEARCH!

I was diagnosed with hiperthyroidism. I took the radioactive medicine and when my thyroid was not producing any hormone my dr. told me it was time for me to star taking Synthroid and that the pill will help me to lose weight but now I'm gaining weight as fast as I've never been... and I'm feeling hipo-symptoms.... I do not understand... does this mean that when my levels get normal, then I will start loosing weight easier??? 8-|

Loading...

I went through the same treatment. I took synthroid for a long time then I switched to Armour Thyroid (natural). Armour makes me feel somewhat better. I don't have the sweeling, puffy eyes, etc that I had while taking Synthroid.
Unfortunatly weight gain is a common factor. I struggle with my weight constantly. I do have a blood test faithfully every year and try to keep my thyroid level on the high end. Did you know hypothyroid can actually make your chlosteral high because your body is not burning fat as well. Be sure to keep an eye on that as well.
Several years ago I did lose 50 lbs. making me 140. The only way I did that was to constantly be "on the run" and eat one thing a day.
I have had some other medical issues and I can't be as active as I was. I still eat very little but because of the inactivity I've put back on 30lbs!
Someone once suggested going to a nutritienest (sp?) for diet tips to speed up my metabolism. You might want to try that.
Good luck.
Reply

Loading...